JOURNAL BROWSE
Search
Advanced SearchSearch Tips
UNIQUENESS THEOREMS OF MEROMORPHIC FUNCTIONS OF A CERTAIN FORM
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
UNIQUENESS THEOREMS OF MEROMORPHIC FUNCTIONS OF A CERTAIN FORM
Xu, Junfeng; Han, Qi; Zhang, Jilong;
  PDF(new window)
 Abstract
In this paper, we shall show that for any entire function f, the function of the form - 1)f` has no non-zero finite Picard value for all positive integers m, n possibly except for the special case m
 Keywords
entire function;meromorphic function;Picard value;
 Language
English
 Cited by
1.
Uniqueness Theorems of Difference Operator on Entire Functions, Discrete Dynamics in Nature and Society, 2013, 2013, 1  crossref(new windwow)
2.
Uniqueness Theorems on Difference Monomials of Entire Functions, Abstract and Applied Analysis, 2012, 2012, 1  crossref(new windwow)
 References
1.
J. Clunie, On integral and meromorphic functions, J. London Math. Soc. 37 (1962), 17-27 crossref(new window)

2.
J. Clunie, On a result of Hayman, J. London Math. Soc. 42 (1967), 389-392 crossref(new window)

3.
M. L. Fang and W. Hong, A unicity theorem for entire functions concerning differential polynomials, Indian J. Pure Appl. Math. 32 (2001), no. 9, 1343-1348

4.
W. K. Hayman, Meromorphic Functions, Clarendon Press, Oxford, 1964

5.
W. K. Hayman, Research Problems in Function Theory, The Athlone Press University of London, London 1967

6.
W. K. Hayman, Picard values of meromorphic functions and their derivatives, Ann. of Math. (2) 70 (1959), 9-42 crossref(new window)

7.
P. C. Hu, P. Li, and C. C. Yang, Unicity of Meromorphic Mappings, Advances in Complex Analysis and its Applications, 1. Kluwer Academic Publishers, Dordrecht, 2003

8.
W. C. Lin and H. X. Yi, Uniqueness theorems for meromorphic function, Indian J. Pure Appl. Math. 35 (2004), no. 2, 121-132

9.
C. C. Yang, On deficiencies of differential polynomials. II, Math. Z. 125 (1972), 107-112 crossref(new window)

10.
C. C. Yang and X. H. Hua, Uniqueness and value-sharing of meromorphic functions, Ann. Acad. Sci. Fenn. Math. 22 (1997), no. 2, 395-406

11.
C. C. Yang and X. H. Hua, Unique polynomials of entire and meromorphic functions, Mat. Fiz. Anal. Geom. 4 (1997), no. 3, 391-398

12.
C. C. Yang and H. X. Yi, Uniqueness Theory of Meromorphic Functions, Mathematics and its Applications, 557. Kluwer Academic Publishers Group, Dordrecht, 2003

13.
H. X. Yi, Meromorphic functions that share one or two values, Complex Variables Theory Appl. 28 (1995), no. 1, 1-11 crossref(new window)